Semiharmonic graphs with fixed cyclomatic number

Dress A, Grünewald S, Stevanović D (2004)
Applied Mathematics Letters 17(6): 623-629.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Dress, AndreasUniBi; Grünewald, Stefan; Stevanović, Dragance
Abstract / Bemerkung
Let the trunk of a graph G be the graph obtained by removing all leaves of G. We prove that, for every integer c greater than or equal to 2, there are at most finitely many trunks of semiharmonic graphs with cyclomatic number c-in contrast to the fact established by the last two of the present authors in their paper Semiharmonic Bicyclic Graphs (this journal) that there are infinitely many connected semiharmonic graphs with given cyclomatic number. Further, we prove that there are at most finitely many semiharmonic but not almost semiregular graphs with cyclomatic number c. (C) 2004 Elsevier Ltd. All rights reserved.
Stichworte
almost semiregular graphs; harmonic graphs; semiharmonic graphs; cyclomatic number
Erscheinungsjahr
2004
Zeitschriftentitel
Applied Mathematics Letters
Band
17
Ausgabe
6
Seite(n)
623-629
ISSN
0893-9659
Page URI
https://pub.uni-bielefeld.de/record/1607504

Zitieren

Dress A, Grünewald S, Stevanović D. Semiharmonic graphs with fixed cyclomatic number. Applied Mathematics Letters. 2004;17(6):623-629.
Dress, A., Grünewald, S., & Stevanović, D. (2004). Semiharmonic graphs with fixed cyclomatic number. Applied Mathematics Letters, 17(6), 623-629. https://doi.org/10.1016/S0893-9659(04)90096-1
Dress, A., Grünewald, S., and Stevanović, D. (2004). Semiharmonic graphs with fixed cyclomatic number. Applied Mathematics Letters 17, 623-629.
Dress, A., Grünewald, S., & Stevanović, D., 2004. Semiharmonic graphs with fixed cyclomatic number. Applied Mathematics Letters, 17(6), p 623-629.
A. Dress, S. Grünewald, and D. Stevanović, “Semiharmonic graphs with fixed cyclomatic number”, Applied Mathematics Letters, vol. 17, 2004, pp. 623-629.
Dress, A., Grünewald, S., Stevanović, D.: Semiharmonic graphs with fixed cyclomatic number. Applied Mathematics Letters. 17, 623-629 (2004).
Dress, Andreas, Grünewald, Stefan, and Stevanović, Dragance. “Semiharmonic graphs with fixed cyclomatic number”. Applied Mathematics Letters 17.6 (2004): 623-629.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar